Jump to content
CrazyBoards.org

blueshamu

Member
  • Content Count

    13
  • Joined

  • Last visited

About blueshamu

  • Rank
    Member

Profile Information

  • Gender
    Man
  1. I have taken both Lunesta and Sonata. Sonata is a much more "high" or drunk feeling, with strange blurry thoughts, while Lunesta makes you feel sleepy. Don't take either until at least an hour after a meal, or else the effects are weaker, and last much longer. I developed no tolerance to them, either. Both are ok for the short term, but I warn against taking either for longer than a month everyday. Lunesta side effects for me are: rage irritation crying jags psychotic attacks flashing lights behind closed eyelids when falling asleep for Sonata, Extreme depression Sharp, SHARP emotional pain Irrationality ...the best thing I've found to take 1mg of Melatonin about 10min before dinner.
  2. Yes. When I cut, I cut my face. [edited to omit specific method of self harm] I have chosen two sites, and just keep cutting those sites instead of making new ones, that way I only need to explain the scars once. Although people get suspicious that I keep "picking at" my scars. It is very public, and strangers usually think I'm a thug (if I'm unshaven) or are very nice to me, if I am clean-shaven. I am trying very hard to not do this. I enter a strange zone of alternative logic in which self-harm becomes sensible. But I am seeing someone, and taking medicine, so I hope I can turn my thinking around. Never did this before the age of 32.
  3. Do you guys know anything about the long term side effects of Zaleplon (Sonata)? I know that after taking Lunesta for a few months, I began having psychotic attacks of rage or sadness, which have stopped when I weaned myself onto Sonata. But if anyone knows anything about what might happen if I take Sonata every day, please let me know.
  4. Hi, I was taking Lunesta (ezopiclone) occasionally (2mg), because I have a hard time *falling* asleep. (One I'm there I'm fine) The temptation to use it everyday was strong, but I resisted. It is a great pill, I thought. Just the falling asleep feeling is so nice. But in November, I started taking it every day, because I was on an extended work trip, often sleeping in unfamiliar places. Gradually, because I craved oblivion after a long stress day, I would take 1.5 tabs (=3mg) everyday. A few weeks after I started this, I began having really bad "attacks," mood swings very violent, as if a sudden devil came inside me, or someone took a butcher knife to my soul. Rage, irritation, crying fits, extreme hopelessness, despair. I have to lock myself into toilet stalls at work so that I wouldn't yell/cry at my workmates. Then a hyper awareness of the futility of time passing: as if every single second of passing time was a needle puncturing my soul. Every second of time, hurts. Yeah, it really is that bad. These attacks sometimes last hours, sometime minutes. When they leave, I'm fine again, maybe a little low level sadness, but basically ok. My Pdoc is telling me that it "could be" the Lunesta, but it "could be" the accumulated stress of my living situation and eating disorder. He wants me to try Sonata. He tells me that my situation is giving me psychotic attacks. I've never had these kinds of violent possessions before. They're so bad I can't even remember the feelings well when I'm out of them. I'm also taking Wellbutrin, 75mg a day. It seems like the "side effects" of Lunesta, as listed, could include these kinds of attacks. Maybe. Does anyone have any insight or experience with this? I'm tapering my intake of Lunesta down, and coping with taking a long time to fall asleep, but these attacks are continuing.
  5. Update: I'm off the emsam and feel much better. We're going to try Wellbutrin again and therapy and see how it goes.
  6. AverOblivious, I have the same question you do, but for different reasons. I was on Invega 3, and it did wonders for my irritability and stress, but it made my muscles unable to exercise intensely (light exercise was fine) - but since I am a professional athlete, that became a huge problem in terms of my daily employment. I tried the Invega 6 as well, and my muscles got even weaker overnight and I had to take off work and forgo pay. I stopped the Invega and my muscle power returned, but so did some of my stress and irritability. I'm wondering if the 1.5 dosage might work for me, while not affecting my muscles too much.. Let's try and keep this topic going, because it is important!
  7. I thought I'd add my experiences here, because emsam is definitely not for everyone. I had no real benefits from emsam. I took it for 8 weeks. After a week on the 6mg patch, I began to experience a blood-pressure drop in the afternoons. After two weeks, I would have crying jags in the morning sometimes. After three weeks, I lost any "pep" or "will to live" that I usually have. I wanted to do no efforts in life. After a month, I would occasionally wake up feeling intense rage, then have crying fits as well. Also, my sleep was really bad. Terrible nightmares, obsessive thoughts at night, and often waking up. All these things happen with the patch, and never before. My pdoc asked me to give it another month, but things went from bad to worse. Now that I'm off, I feel much, much better I know the patch is really good for most people, but there are some whom it affects adversely.
  8. This happened to me as well. I found that drinking two cups of dark tea, like Black Oolong or Pu-erh, or coffee (even decaf!) in the morning helped a lot. As melissaw72 suggested, magnesium is good too, but you don't want to make it a habit. Waking up at the same time every day really helps.
  9. Apply to work at Sea World. There are three in the US. They have an "evil image," but I've worked there for a while, being close to the trainers and seen how well they treat the animals. Plus, if you start out as an apprentince trainer, or even a crap-job doing cleanup for zoological, you'll be able to move up.
  10. I did my usual exercise today, but with less dread and stress than usual...I find that listening to music at the same time really helps..Star Wars soundtracks
  11. Hi. I'd been taking a small dose of Wellbutrin for a while to deal with my sadness with having a very sick family, and it really helped with my depression, but after a few months, everything began to feel like "homework". A very stressful feeling indeed. Life lost meaning, and I became wedded to my patterns of "homework" and rules. My irritation was also quite high. It is like I want to live my life all at once, in order to get it over with so I can rest. But even resting feels like homework. The pdoc told me to quit the Wellbutrin and try Emsam 6mg. I've been on the Emsam for 6 weeks now, and honestly, I feel worse. Now I have no "get-go," no motivation, crying jags in the morning, and the lack of meaning in life is still present, as is my irritation. I think I might also be having more difficulty concentrating on book-reading. The pdoc insists, strongly, strongly that these crying jags, and the lack of motivation, concentration, etc, have nothing to do with the Emsam. He is also urging retake Invega at 3mg, which I tried and quit after 14 days, it ruined my mood even more. He urges more Emsam, more meds, more everything. Does anyone have any similar experiences with Emsam? So many people get so much good out of it, and should I just be more patient? Or am I one of those who react badly to it? Any insight would be helpful. I'd like to loose this "homework" feeling as well.
  12. My wife is being treated for Bipolar II, and the phychiatrist started her off on gradually on Lamictal and Invega, and increasing the dosage. She's been on Lamictal at 400mg and Invega 6mg for about two months, and she's had quite a few "episodes" of numb nerves, extreme nerve sensations/restlessness, total body lethargy paired with obsessive, "forced" thoughts. These episodes started almost a few days after the increase of medication. Even though it started just with the dosage increase (and the side-effects as listed fit), the psychiatrist insists that it has nothing to do with the medication. My wife has no history of convulsions or anything else. Her periods have stopped as well. My wife did best, and had not-bad control of her Bipolar on the 200mg Lamictal and 3mg Invega, and I think the increased (doubled) dosage is fucking her up bad. She is Japanese and quite sensitive to medicine. The doctor won't approve taking a lowered dosage, but it is true that she did better and had no "episodes" on the lower dosage. My psychiatrist is being so unhelpful, and so I'm posting here out of desperation. Her episodes are like she is being purposefully tortured psychiatrically.
×
×
  • Create New...